Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Lower abdominal pain, intense, menstrual cramps. Taken hydrocodone. Help

hello i had extreme pain in the lower abdomen that the pain was so intense that i wasnt able to cry. feeling like menstral cramps but i am not menstrating for another 2 weeks. came on very sudden . trying to figure out what this could be.. i had to take a hydrocodone and was able to start feeling relief after 15 minutes left me weak and sore for remainder of day.. this has happen before but i thought it was just bad menstral cramps the last time it happen..
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
you have severe pain abdomen 2 weeks before your periods, it suggests ovulation and that will lead to pain similar to menstrual cramps..
but you are saying severe pain needing medication..
get evaluated once with the gynaecologist, endometriosis/cystic ovary could be the reason for this..
wish you good health...
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor